A Proof of Thom's Theorem.

A.L. Liulevicius

Commentarii mathematici Helvetici (1962/63)

  • Volume: 37, page 121-131
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Liulevicius, A.L.. "A Proof of Thom's Theorem.." Commentarii mathematici Helvetici 37 (1962/63): 121-131. <http://eudml.org/doc/139250>.

author = {Liulevicius, A.L.},
journal = {Commentarii mathematici Helvetici},
keywords = {topology},
pages = {121-131},
title = {A Proof of Thom's Theorem.},
url = {http://eudml.org/doc/139250},
volume = {37},
year = {1962/63},

AU - Liulevicius, A.L.
TI - A Proof of Thom's Theorem.
JO - Commentarii mathematici Helvetici
PY - 1962/63
VL - 37
SP - 121
EP - 131
KW - topology
UR - http://eudml.org/doc/139250
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.